# SDR C2XA03TY136TY

- Difficulty date: August 20, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 7,541 hours, 5,578 cycles
- System (JASC): 2540 · Lavatories
- Part: Seal
- Part number: 14525422001
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2C INSPECTION THE LEFT SEAL IN LAV WAS FOUND CORRODED AROUNDN NUT PLATE.  MAINT R&R A NEW LEFT LAV SEAL IAW EMB 135/145 SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE REL UPON COMPLETION OF ALL WORK.
